Invega Hair Loss

1 Reply Updated



Conversation Starter

fitsum Says:
via mobile

I took invega once 2 months ago. Now it's thinning the back of my hair. Will it ever restore again? Thank you.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Fitsum! How are you?

If you've not taken it for two months and only took it once, they it wouldn't be causing side effects, such as hair thinning, now.

The FDA lists its typical ones as possibly including nausea, dizziness, somnolence, acid stomach and weight gain.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hair loss and dilaudid
I have been on dilaudid since March due to severe back pain and surgery. I am slowly getting off but noticed that my hai... 21 replies
Hair loss Supplement
I'm 34 year old male suffering for hairloss & thinning. Want to start treatment with I've planned to start s... 9 replies
hair loss?
I'm taking adderallxl and am loosing a significant amount of hair. Has anyone else had a problem with this? ## I als... 9 replies
Hair loss
My partner bashed me in the head and started the onset of complex parcial seisures. I have tryed Tegretol, Epelim &T... 8 replies
Hair Loss symptom
I have been on Eliquis since November 2015 for aa A Fib attack. I am experiencing extreme hair loss, with some areas tha... 7 replies
Hair loss caused by taking Pradaxa
I hate that crap. I lost my hair and when I asked the nurse about it, she looked it up and yes that is a side effect. Th... 5 replies
Hair Loss from Zoloft
Has anybody experienced hair loss or thinning after being on zoloft? Nobody has baldness or hair loss in my family and I... 4 replies
hair loss and multaqmrjbrd
I have been on Multaq and have not had severe side effects from...occasionally I get a itchy rash on the sides of my tor... 4 replies
Hair loss and lexapro
Hello. I took lexapro 7 years ago go about a year. My question is that I noticed shortley to getting off of it, my hair ... 3 replies
hair loss treatment
I've always had thin hair since i can remember. I was wondering if there is a medical remedy that can solve this? I ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA